# SDR UPS07M50863

- Difficulty date: July 5, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING L/E LOWER ACCESS AT SLAT TRACK NR 10 TO 21 INCHES I/B, FOUND L/E UPPER CORRUGATED SKIN CRACKED AT 3EA PLACES AS MARKED.  HFEC INSP C/O ON CRACK AREA & CRACK END MARKED OUT APPROX. 0.25".  FASTENERS AT CRACK AREA REMOVED & CRACK AREA TRIM OUT.  HFEC C/O ON TRIM OUT AREA, FOUND NO CRACK. 03EA REPAIR FILLERS, 03EA DOUBLERS & ANGLES FAB, REPROTECTED & PAINTED.  NEW FILLERS, DOUBLERS & ANGLES INSTALLED PER SRM 51-35-01 VII R38 & SRM 51-33-01 VII R38.
